# SDR AALA202309286227

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 91,592 hours, 11,345 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR IS DIFFICULT TO OPEN. MAINTENANCE FOUND DOOR SEAL OUT OF RETAINER. REINSTALLED SEAL.
